# SDR DL72K980894

- Difficulty date: April 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N410DA
- Make and model: Boeing 727232
- Aircraft serial: 21222
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bear Strap
- Part number: 65562313
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE/SKIN ASSY, R1 DOOR SURROUND DOUBLER, UPPER HINGE CUTOU.  REPAIR FOR CRACK IN REINFORCING DOUBLER.  THE R1 DOOR SURROUND REINFORCING DOUBLER (BEAR STRAP) WAS FOUND WITH A TYPICAL CRACK IN THE UPPER HINGE CUTOUT.  THE  CRACK WAS IDENTIFIED AS BEING IN REGION 'E' PER BAC S/B 727-53-0136.  THE CRACK WAS ROUTED OUT AND REPAIRED WITH A DOUBLER PER S/B 727-53-0136 AND ER/A 364614-14, REV A.
